# SDR SWAA2021060761711

- Difficulty date: April 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 500 Lbl70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON LEFT CREASE BEAM WEB UPPER SURFACE STA 500+6 LBL70 WL 208 / REPLACED L/H CREASE BEAM WEB STA 500 - STA 500A LBL70 WL208 PER SRM 51-40-02-0G-0; DWG# 143A5900. 57449U 27APR21
